Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 946415, 37 pages
http://dx.doi.org/10.5402/2012/946415
Research Article

Efficient Hedging of Options with Probabilistic Haar Wavelets

1Departamento de Matemática, Universidade Estadual de Campinas, 13.081-97 Campinas, SP, Brazil
2Department of Mathematics, Ryerson University, 350 Victoria Street, Toronto, ON, Canada M5B 2K3
3Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad Nacional de Mar del Plata, Funes 3350, 7600 Mar del Plata, Argentina

Received 29 March 2012; Accepted 19 April 2012

Academic Editors: M. Galea, J. Hu, and P. E. Jorgensen

Copyright © 2012 Pedro José Catuogno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. DeVore, “Nolinear approximation,” Acta Numerica, vol. 7, pp. 51–150, 1998. View at Google Scholar
  2. D. L. Donoho, M. Vetterli, R. A. DeVore, and I. Daubechies, “Data compression and harmonic analysis,” IEEE Transactions on Information Theory, vol. 44, no. 6, pp. 2435–2476, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Figlewski, “Options arbitrage in imperfect markets,” The Journal of Finance, vol. 44, pp. 1289–1311, 1989. View at Google Scholar
  4. C. Albanese and S. Tompaidis, “Small transaction cost asymptotics and dynamic hedging,” European Journal of Operational Research, vol. 185, no. 3, pp. 1404–1414, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Mallat, A Wavelet Tour of Signal Processing, Academic Press, San Diego, Calif, USA, 2nd edition, 1998.
  6. D. L. Donoho, “Unconditional bases are optimal bases for data compression and for statistical estimation,” Applied and Computational Harmonic Analysis, vol. 1, no. 1, pp. 100–115, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. L. Donoho, “Unconditional bases and bit-level compression,” Applied and Computational Harmonic Analysis, vol. 3, no. 4, pp. 388–392, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Avellaneda and A. Paras, “Managing the volatility risk of portfolios of derivative securities: the Lagrangian uncertain volatility model,” Applied Mathematical Finance, vol. 3, pp. 21–52, 1996. View at Google Scholar
  9. E. Derman, D. Ergener, and I. Kani, “Static options replication,” The Journal of Derivatives, vol. 2, no. 4, pp. 78–95, 1995. View at Google Scholar
  10. D. G. Hobson, “Robust hedging of the lookback option,” Finance and Stochastics, vol. 2, pp. 329–347, 1998. View at Google Scholar
  11. A. Pechtl, “Classified information,” RISK, vol. 8, no. 6, pp. 59–61, 1995. View at Google Scholar
  12. R. F. Gundy, “Martingale theory and pointwise convergence of certain orthogonal series,” Transactions of the American Mathematical Society, vol. 124, pp. 228–248, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Neveu, Discrete-Parameter Martingales, North-Holland, Amsterdam, The Netherlands, 1975.
  14. P. J. Catuogno, S. E. Ferrando, and A. L. Gonzalez, “Adaptive martingale approximations,” The Journal of Fourier Analysis and Applications, vol. 14, no. 5-6, pp. 712–743, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Girardi and W. Sweldens, “A new class of unbalanced Haar wavelets that form an unconditional basis for Lp on general measure spaces,” The Journal of Fourier Analysis and Applications, vol. 3, no. 4, pp. 457–474, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. Willinger, Pathwise Stochastic Integration and Almost-Sure Aproximation of Stochastic Processes [M.S. thesis], Cornell University, 1987.
  17. W. Willinger and M. S. Taqqu, “Toward a convergence theory for continuous stochastic securities market models,” Mathematical Finance, vol. 1, no. 1, pp. 55–99, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. N. H. Bingham and R. Kiesel, Risk-Neutral Valuation, Pricing and Hedging of Financial Derivatives., Springer, London, UK, 1998.
  19. W. F. Stout, Almost Sure Convergence, Academic Press, 1974.
  20. S. G. Mallat, “Multiresolution approximations and wavelet orthonormal bases of L2(),” Transactions of the American Mathematical Society, vol. 315, no. 1, pp. 69–87, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH